# SDR AALA202211039769

- Difficulty date: November 2, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 82,228 hours, 10,930 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Chain
- Condition: Sticking
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR IS DIFFICULT TO CLOSE. ADJUSTED R1 DOOR PROGRAMMING CHAIN AS PER AMM 52-11-07.
